# SDR 96ZZZX2396

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101AM
- Make and model: Cessna A185F
- Aircraft serial: 18502390
- System (JASC): 2740 · Stabilizer Control System
- Part: Shaft
- Part number: 07612059
- Condition: Worn
- Location: Stabilizer Trim
- Part time: 2,858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CONTROL WHEEL/SHAFT HAD EXCESSIVE PLAY.  UPON INSPECTION, FOUND ROLL PINS, P/N NAS561-3-8, BOTH SHEARED AND ONLY RETAINED BY THE SAFETY WIRE PASSED THROUGH THE ROLL PIN PER CESSNA MM FOR ROLL PIN RETENTION.  TRIM WHEEL SHAFT HAD THE HOLES OR THE ROLL PINS SEVERELY WORN OBLONG.  SUSPECT CAUSE:  ROLL PINS SHOULD BE OF DIFFERENT DESIGN OR SOLID PINS INSTALLED.
